# SDR CALA2019010700046

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230398201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR26 BETWEEN STRINGERS 42R-43R CLEAT HAS E LONGATED FASTENER HOLES AND SIGNS OF CORROSION UNDER FACE A3NB-5 3-3-6105 GENERATED ON NR 9295281 REPLACED CLEAT IAW SRM 53-21-12-001 AND REPAIRED ELONGATED HOLES IAW 53-00-11-300-022.THIS RPR REQUIRES INSP @ 60,000/120,000FH WIT SUBSEQ INS MET TBD FROM RPR EMBODIMIENT SRI-53-00-11-205-029 INSPECTION THRESHOLD 60000 FC AND 120000 HOURS FROM REPAIR EMBODIMENT. SUBSEQUENT TO BE DETERMINED. INSPECTION METHOD TO BE DETERMINED. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
